# SDR DLL13952665

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FLOOR SUPPORT CORRODED FS 649 O/B.  REMOVED FLOOR SUPPORT, DRILLED NEW FLOOR SUPPORT AND SPLICE ANGLE, INSTALLED PER SRM 53-23-00 FIG 802.
